VOL. 18 · NO. 2 | April 2014
 
VIEW ALL ABSTRACTS +
Articles
Daniele Grandini, Yat-Sun Poon, Brian Rolle
Asian J. Math. 18 (2), 191-218, (April 2014)
KEYWORDS: DGA, generalized complex, holomorphic Poisson, nilmanifolds, 53D18, 16E45, 22E25, 32G05, 53D17
Rong Du, Yun Gao
Asian J. Math. 18 (2), 219-228, (April 2014)
KEYWORDS: Canonical map, abelian cover, 14J29, 14E20
Luis Ugarte, Raquel Villacampa
Asian J. Math. 18 (2), 229-246, (April 2014)
KEYWORDS: complex structure, Chern connection, balanced Hermitian metric, Strominger system, 53C55, 53C29, 81T30
Georg Hein, David Ploog
Asian J. Math. 18 (2), 247-262, (April 2014)
KEYWORDS: Stable complexes, derived category, moduli spaces, Postnikov stability, 14F05, 14J60, 14D20
Antony Maciocia
Asian J. Math. 18 (2), 263-280, (April 2014)
KEYWORDS: Bridgeland stability, moduli spaces, projective surfaces, walls, 14F05, 14J60, 18E30, 18E40
Diego Conti
Asian J. Math. 18 (2), 281-320, (April 2014)
KEYWORDS: SU(3) holonomy, nilmanifold, cohomogeneity one, 53C25, 53C29, 17B30, 53C42
Jason Lo, Zhenbo Qin
Asian J. Math. 18 (2), 321-344, (April 2014)
KEYWORDS: walls, Bridgeland stability, polynomial stability, derived category, 14D20, 14F05, 14J60
Marcello Bernardara, Georg Hein
Asian J. Math. 18 (2), 345-364, (April 2014)
KEYWORDS: Fourier-Mukai transform, moduli spaces,, Mukai flops, elliptic surfaces, stable sheaves, Postnikov-stability, 14F05, 14J27, 14J60
Sheng-Chi Shih, Tse-Chung Yang, Chia-Fu Yu
Asian J. Math. 18 (2), 365-386, (April 2014)
KEYWORDS: Central simple algebras, embeddings, the Hasse principle, Galois cohomology, 11E72, 17C20
Back to Top